# SDR 97ZZZX2363

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flight Program Maintenance Services, repair station UA2R206L
- Aircraft: N98
- Make and model: Braero BAE125800A
- Aircraft serial: 258156
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 12501605BSC
- Condition: Exploded
- Location: Aux Air Cond Sys
- Part time: 4,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL START-UP OF AIR CONDITIONER TO ACCOMPLISH SERVICING THE COMPRESSOR EXPLODED.  THIS DESTROYED THE HONEYCOMB COVER, DAMAGED THREE STRINGERS AND PUNCTURED HOLE IN FUSELAGE.
